Cookies?
Library Header Image
LSE Research Online LSE Library Services

The structure of non-zero-sum stochastic games

Simon, Robert (2007) The structure of non-zero-sum stochastic games. Advances in Applied Mathematics, 38 (1). pp. 1-26. ISSN 0196-8858

Full text not available from this repository.
Identification Number: 10.1016/j.aam.2006.07.002
Item Type: Article
Official URL: http://www.sciencedirect.com/science/journal/01968...
Additional Information: © 2007 Elsevier
Subjects: H Social Sciences > H Social Sciences (General)
Sets: Departments > Mathematics
Research centres and groups > Computational, Discrete and Applicable Mathematics@LSE (CDAM)
Date Deposited: 11 Jul 2008 11:49
Last Modified: 01 Oct 2010 08:58
URI: http://eprints.lse.ac.uk/id/eprint/6897

Actions (login required)

View Item View Item